I had sex the last day of my period (no blood) which was June 27, he came (I know very irresponsible of both of us without using condom and me not being in the pill) but 1-2 hours later that same day I took the plan b pill. And then on July 3 I started to have brown spotting and light cramping, the next day it was blood (no brown or light pink either) this ended on July 6. I have an app that says when my next period will come which is supposed to be on July 20. I am 8 days late... did the plan b make me miss my period or am I just not gonna get it for the month of July until next month??? Please help!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2014 • 34 answers
Posted 11 Mar 2016 • 1 answer
Posted 7 Jun 2016 • 1 answer
Posted 12 Aug 2016 • 0 answers
Posted 4 Nov 2016 • 1 answer